# SDR SWAA2022031571069

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; TRANSVERSE WEB O/B ATTACH ANGLE CRACKED AT MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT / [01] REMOVED AND REPLACED LEFT WING; TRANSVERSE WEB O/B ATTACH ANGLE AT MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT P/N 115A6260-1 IAW SRM 51-40-02 AND AIPC 57-42-51--02;[02] VERIFIED CORRECTIVE ACTION #1.
